# SDR 29GA2016010500001

- Difficulty date: January 3, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 33,054 hours, 37,296 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM INOPERATIVE IN ROWS 8 AND 9.   FOUND LOOSE WIRE CONNECTION ON ROW 8, SECURED AND OPS CHECK GOOD IAW AMM 33-50-20.  R & R ROW 9 EMERGENCY LIGHT STRIP IAW AMM 33-50-20-04. OPS CHECK GOOD.
